Announcement

Collapse
No announcement yet.

Blood Pressure Tablets & Dry Eyes

Collapse
X
  •  
  • Filter
  • Time
  • Show
Clear All
new posts

  • Blood Pressure Tablets & Dry Eyes

    Hello everyone. I have read your many stories on this forum and deeply sympathize with each and everyone of you. I've suffered severe dry eyes for a number of years and haven't yet been totally successful in managing the problem until now. Tried all the goop from the local pharmacy and the optometrist was pretty useless in recommending a possible way to relieve the symptoms. Recently, I discovered by accident that some blood pressure tablets, Inderal in particular, can cause dry eyes and guess who's been taking low dose Inderal for trembly hands for the past 3 years. After reading about this side effect, I have immediately stopped taking Inderal (not recommended if you use it to control high blood pressure) and these last 48 hours have been the best my eyes have been for years! Has anyone else discovered this problem and what action did you take?

    Good luck to everyone out there with this serious debilitating eye condition and I look forward to discussing my experiences with anyone who needs to share their story. All the very best to you all.......Dan (Sydney, Australia)
Previously entered content was automatically saved. Restore or Discard.
Auto-Saved
Smile :) Biggrin :D Wink ;) Rolleyes :rolleyes: Tongue :p Cool :cool: Redface :o Confused :confused: Eek :eek: Frown :( Mad :mad:
x
Insert: Thumbnail Small Medium Large Fullsize Remove  
x

Unconfigured PHP Module

Collapse

Working...
X

Debug Information